# SDR AWXA200700604

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 19,920 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOOR BEAM, FR 66 + 14",  -Y765.  REPLACED CABIN FLOORBEAM, FR 66 - FR 70,  -Y765 IAW A319 SRM 51-72-11.
